# SDR CA060116001

- Difficulty date: January 12, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 19,821 hours
- Engine: Garrtt TPE33110UG
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: HTE400005
- Condition: Cracked
- Location: Rt Hyd System
- Part time: 20,126 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, UPON FLAP SELECTION, NO SYSTEM HYD PRESSURE.  EMERG GEAR SELECTION USED TO EXTEND L/G, AND TO OBTAIN 10 DEGREES FLAP.  A/C LANDED W/O INCIDENT, DUE TO LOSS OF SYS HYD PRESSURE, N/W STEERING INOP AND MAIN BRAKING WAS LIMITED.  TOWED TO HANGAR.  MX FOUND PN HTE400005 CHECK VALVE CRACKED, WHICH RESULTED IN LOSS OF SYS HYD FLUID.  CHECK VALVE WAS REPLACED, SYS WAS REPLENISHED AND BLED, OPS CHECKED SERVICEABLE.  COMPANY ISSUED FLEET INSP TO DETERMINE IF A COMMON PROBLEM WITH FACTORY INSTALLATION.  FOUND MULTIPLE A/C WITH THESE NRV'S CRACKED IN RADIUS.  (FPI,  10X MAG. GLASS REQUIRED TO DETECT.)  VALVE'S REPLACED AS REQ`D AND MFG TO BE CONTACTED.  DEFECTIVE VALVES TAGGED AND ON FILE FOR FURTHER INSPECT.
